# SDR SWAA2019100237440

- Difficulty date: September 12, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57441
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB STRAP CORRODED AT BS. 1016, RBL 3.   R&R AFT WEB STRAP IAW SRM AND DWG.
